# SDR KPV2002F00003

- Difficulty date: May 16, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- Engine: Pwa PW120
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Frayed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL ALT EXTENSION CABLE FRAYED.  REMOVED AND REPLACED NOSE WHEEL ALT EXTENSION HANDLE CABLE, RIGGED NLG ALT EXTENSION RELEASE CONTROL IAW DHC 8 MM.  OPS CHECK GOOD IAW DHC8 MM.
